Skip to main content
    • Aa
    • Aa

Multiple positive solutions of nonhomogeneous semilinear elliptic equations in N*

  • Cao Dao-Min (a1) and Zhou Huan-Song (a1)

We consider the following problem

where for all ≦f(x,u)≦c1up-1 + c2u for all x ∈ℝN,u≧0 with c1>0,c2∈(0, 1), 2<p<(2N/(N – 2)) if N ≧ 3, 2 ≧ + ∝ if N = 2. We prove that (*) has at least two positive solutions if

and h≩0 in ℝN, where S is the best Sobolev constant and

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

2V. Benci and G. Cerami . Positive solutions of nonlinear elliptic problems in unbounded domains. Arch. Rational Meek. Anal. 99 (1987). 283300.

4H. Brezis and L. Nirenberg . Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents. Comm. Pure Appl. Math. 36 (1983), 437–77.

5W. Y. Ding and W. M. Ni . On the existence of entire solution of a semilinear elliptic equation. Arch. Rational Meek Anal. 91 (1986). 283308.

6D. Gilbarg and N. S. Trudinger . Elliptic Partial Differential Equations of Second Order. 2nd edn (Berlin: Springer, 1983).

7J. Graham-Eagle . Monotone method for semilinear elliptic equations in unbounded domains. J. Math. Anal. Appl. 137 (1989). 122–31.

10W. Strauss . Existence of solitary waves in higher dimensions. Comm. Math. Phys. 55 (1977), 149–62.

12X. P. Zhu . A perturbation result on positive entire solutions of a semilinear elliptic equation. J. Differential Equations 92 (1991), 163–78.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Royal Society of Edinburgh Section A: Mathematics
  • ISSN: 0308-2105
  • EISSN: 1473-7124
  • URL: /core/journals/proceedings-of-the-royal-society-of-edinburgh-section-a-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *